# SDR CALA2025120411763

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N38479
- Make and model: Boeing 737924ER
- Aircraft serial: 62817
- Aircraft time: 27,125 hours, 10,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 462481
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT ALL OVERWING EXITS ARE FLASHING ON AND OFF. REPLACED BATTERY PACK AT ROW 20F IAW AMM 33-51-06-960-806, LIGHT AT RIGHT SIDE EMERGENCY LIGHTS CHECK GOOD.
